# SDR MALA010113

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FLAP UPPER SURFACE ON INBOARD END HAS CHAFING DAMAGE.  REFER TO CLESIUS W/O 19193, TASK 6503 AND SAAB STATEMENT 340SDS000714.  MAINTENANCE SMOOTHED AND BLENDED IAW SRM 51-10-10.  NO FIBER DAMAGE FOUND METAL NEEDS NDT.  NDTPERFFVNDT004 MATERIAL REMAINING 044-059.  PERFORMED NDT: CRACK-NO CRACKS NOTED IAW FFVNDT006.  DAMAGE IS ACCEPTED AS IS IAW SAAB EO 340S DS000714, PAINTED REPAIR AREA IAW SRM 51-20-43.
